Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Extensions of modules over Weyl algebras

Author: S. C. Coutinho
Journal: Trans. Amer. Math. Soc. 349 (1997), 3343-3352
MSC (1991): Primary 16S32; Secondary 16E30, 13N10
MathSciNet review: 1407699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we calculate some $\mathrm {Ext}$ groups of singular modules over the complex Weyl algebra $A_{n}$. In particular we determine conditions under which $\mathrm {Ext}$ is an infinite dimensional vector space when $n =2$ or $3$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 16S32, 16E30, 13N10

Retrieve articles in all journals with MSC (1991): 16S32, 16E30, 13N10

Additional Information

S. C. Coutinho
Affiliation: Instituto de Matemática, Universidade Federal do Rio de Janeiro, P.O. Box 68530, 21945-970, Rio de Janeiro, RJ, Brazil

Keywords: Weyl algebra, ${\mathcal{D}}$-module, characteristic variety, $\mathrm{Ext}$-groups
Received by editor(s): February 22, 1996
Article copyright: © Copyright 1997 American Mathematical Society